# SDR GTIA9901040

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - E/E BAY STATION 180 UPPER FLOORBEAM AT BL 0 AFT ANGLE CRACKED AND WEB BOW.  REMOVED DAMAGED ANGLE FABRICATED NEW ANGLE FROM 7075T6.032 PO NR 84365 ALODINED AND PRIMED ANGLE IAW SRM 51-10-3 AND INSTALLED ANGLE IAW DC9 SRM 51-30-2.  (M)
